# SDR AALA202410280265

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,190 hours, 27,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 EMERGENCY EXTERIOR DOOR LIGHT INOPERATIVE. REMOVED AND REPLACED L2 EMERGENCY EXTERIOR DOOR LAMP, OPERTIONAL CHECK GOOD. PER B737 AMM 33-51-04-960-801.
